CSpace
具有时滞的周期Logistic方程的持续性与周期解
桂占吉1; 陈兰荪2
2003
Source Publication数学研究与评论
ISSN1000-341X
Volume023Issue:001Pages:109
Abstract这篇文章的目的是讨论一类具有多个时滞的周期Logistic方程的动力学行为。证明了在某些条件下系统是持续的,建立了全局吸引周期解的充分条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37379
Collection中国科学院数学与系统科学研究院
Affiliation1.海南师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
桂占吉,陈兰荪. 具有时滞的周期Logistic方程的持续性与周期解[J]. 数学研究与评论,2003,023(001):109.
APA 桂占吉,&陈兰荪.(2003).具有时滞的周期Logistic方程的持续性与周期解.数学研究与评论,023(001),109.
MLA 桂占吉,et al."具有时滞的周期Logistic方程的持续性与周期解".数学研究与评论 023.001(2003):109.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[桂占吉]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[桂占吉]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[桂占吉]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.